MathSciNet Relay Station
MathSciNet bibliographic data
MR699913 32M10 (14D05 14M17)
Goldstein, Norman Ampleness in complex homogeneous spaces and a second Lefschetz theorem. Pacific J. Math. 106 (1983), no. 2, 271–291.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement